Russian Academy of Sciences

Landau Institute for Theoretical Physics

Mikhail A. Bershtein

Junior researcher

Ph. D.

Email:
Skype: mbersht

Publications

    1. M.A. Bershtein, A.I. Shchechkin, Q-deformed Painlevé τ function and q-deformed conformal blocks, J. Phys. A 50, 085202 (2017); arXiv:1608.02566, Scopus: 2-s2.0-85011279038.
    2. M.A. Bershtein, A.I. Shchechkin, Bäcklund transformation of Painlevé III(D8) τ function, J. Phys. A 50, 115205 (2017); arXiv:1608.02568, Scopus: 2-s2.0-85014315285.
    3. M. Bershtein, G. Bonelli, M. Ronzani, A. Tanzini, Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants, J. High Energy Phys. 1607, 23 (2016); arXiv:1509.00267, WoS: 000379308600001, Scopus: 2-s2.0-84978086031.
    4. M. Bershtein, B. Feigin, A. Litvinov, Coupling of two conformal field theories and Nakajima-Yoshioka blow-up equations, Lett. Math. Phys., 106(1), 29-56 (2016); arXiv:1310.7281, WoS: 000367610700002, Scopus: 2-s2.0-84944705189.
    5. M. Bershtein, G. Bonelli, M. Ronzani, A. Tanzini, Gauge theories on compact toric surfaces, conformal field theories and equivariant Donaldson invariants, arXiv:1606.07148.
    6. M.A. Bershtein, A.I. Shchechkin, Bilinear equations on Painlevé τ functions from CFT, Commun. Math. Phys. 339(3), 1021-1061 (2015); arXiv:1406.3008, WoS: 000360090500007, Scopus: 2-s2.0-84939650694.
    7. M. Bershtein, B. Feigin, G. Merzon, Plane partitions with a "pit'': generating functions and representation theory, arXiv:1512.08779.
    8. Alexander Tsymbaliuk, Mikhail Bershtein, Homomorphisms between different quantum toroidal and affine Yangian algebras, arXiv:1512.09109.
    9. M. Bershtein, O. Foda, AGT, Burge pairs and minimal models, J. High Energy Phys., 1406, 177 (2014); arXiv:1404.7075, WoS: 000339109200001, Scopus: 2-s2.0-84904439848.
    10. M.A. Bershtein, G. Merzon, Diagrammy Yunga, puti na reshyotke i metod otrazhenii, Matematicheskoe prosveshchenie, Ser.3, № 18, 112-141 (2014).
    11. A.A. Belavin, M.A. Bershtein, B.L. Feigin, A.V. Litvinov, G.M. Tarnopolsky, Instanton moduli spaces and bases in coset conformal field theory, Comm. Math. Phys., 319(1), 269-301 (2013); arXiv:1111.2803, WoS: 000316490100007, Scopus: 2-s2.0-84868216610.
    12. A.A. Belavin, M.A. Bershtein, G.M. Tarnopolsky, Bases in coset conformal field theory from AGT correspondence and Macdonald polynomials at the roots of unity, J. High Energy Phys., 1303, 019 (2013); arXiv:1211.2788, WoS: 000317521200019, Scopus: 2-s2.0-84876268456.
    13. A. Belavin, V. Belavin, M. Bershtein, Instantons and 2d superconformal field theory, J. High Energy Phys., 1109, 117 (2011); arXiv:1106.4001, WoS: 000296086700026.
    14. M.A. Bershtein, V.A. Fateev, A.V. Litvinov, Parafermionic polynomials, Selberg integrals and three-point correlation function in parafermionic Liouville field theory, Nucl. Phys. B 847(2), 413-459 (2011); arXiv:1011.4090, WoS: 000290781400007, Scopus: 2-s2.0-79952187541.
    15. A. Belavin, M. Bershtein, G. Tarnopolsky, A remark on the three approaches to 2D quantum gravity, Pis’ma v ZhETF, 93 (2), 51-55 (2011) [JETP Lett., 93(2), 47-51 (2011)]; arXiv:1010.2222, WoS: 000288864500001, Scopus: 2-s2.0-79953139922.
    16. A.A. Avilov, A.V. Akopyan, V.B. Alekseev, V.D. Arnol’d, A.G. Bannikova, A.V. Begunts, M.A. Bershtein, i dr., LXXIV Moskovskaya matematicheskaya olimpiada. Zadachi, resheniya, statistika, Moskva, izdatel’stvo MTsNMO, 2011, 55 str. (3.5 pech. l.).
    17. M.O. Bershtein, O.O. Bershtein, M.S. Boiko, S.Yu. Іgnatovich, V.P. Kalashnik, A.V. Lisakevich, L.Yu. Polyakova, O.S. Shcherbina, T.S. Shcherbina, Kharkіvs’ka oblasna olіmpіada yunikh matematikіv 2010-2011 navchal’nogo roku, U svіtі matematiki, 17 (2), 41-55 (2011).
    18. O.V. Alekseev, M.A. Bershtein, Kol’tso fizicheskikh sostoyanii v M(2,3) minimal’noi liuvillevskoi gravitatsii, TMF, 164(1), 119-140 (2010) [O.V. Alekseev, M.A. Bershtein, The ring of physical states in the M(2, 3) minimal Liouville gravity, Theor. Math. Phys., 164(1), 929-946 (2010)]; arXiv:0906.1377, Scopus: 2-s2.0-77955283820.
    19. M. Bershtein, V. Dotsenko, A. Khoroshkin, Quadratic Algebras Related to the Bi-Hamiltonian Operad, Int. Math. Res. Notices, 2007, rnm122 (2007); math/0607289.